Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Get severe headache after exposure to sun. Take Butalb -acetaminan. What can be done?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
When the sun comes out warm and the top of my head gets in the sun I get a terrible headache. Within minutes. The beginning of the summer is the worst. I take Butalb -acetaminan it helps. I got heat and sun stroke in China 1995 and its been this way ever since. This winter I went out in the cold and My head hurt bad after for quite awhile. I feel like my brain is swelling.
What should I do. I wear a hat all the time outside but to walk out to mailbox and back without a hat and them wham doesn't seem right. I live in Seattle. Not real hot here. What should I do. Thank you XXXXXXX
Posted Wed, 3 Jul 2013 in Headache and Migraines
Answered by Dr. Payman Hajiazim 1 hour later
Hi there, thanks for asking. Some people who have migraine are very sensitive to sun light. If you have migraine, you can use a medication from the class of beta blockers (like propranlol, atenolol, ...) to prevent the headaches.
You should also be aware of the possible dangers of heat stroke for the brain, so you should not stay in hot weather and not stay out when temperature changes in a fast pace.
You can also use sun glass to minimize the effect of the light.
I wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor